# SDR VNAA2016092100039

- Difficulty date: September 21, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 34,284 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AND CLEAT CORRODED BELOW SERVICE DOOR THRESHOLD BS 319 - 349, STRINGER 20R. MAINTENANCE BLENDED INTERCOSTAL, REMOVED AND REPLACED CLEAT AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
